MAUDE Adverse Event Report: OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI CLA

OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI CLA
Model Number NEURO ZTI CLA
Medical Device Problem Codes Failure to Read Input Signal (1581); Communication or Transmission Problem (2896); Connection Problem (2900)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Oticon medical representative reported a connectivity issue with the implant (b)(4).
 
Additional Manufacturer Narrative
This product is neither marketed nor distributed in the us; none was shipped / commercially used in the us.In vivo tests were performed by oticon medical representative on april 2022 and connectivity issue with the cochlear implant neuro zti cla, serial number (b)(4) was observed.Udi : (b)(4).
 
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.Follow-up report will be submitted once the root cause identified.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall #211014).
 
Event or Problem Description
Oticon medical representative reported a connectivity issue with the implant (b)(4).The customer did not report the reasons of the explantation.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall #211014).
 
Event or Problem Description
Oticon medical representative reported a connectivity issue with the implant (b)(6).The customer did not report the reasons of the explantation.

Brand Name
NEURO ZTI COCHLEAR IMPLANT
Common Device Name
NEURO ZTI CLA
Manufacturer (Section D)
OTICON MEDICAL - NEURELEC
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR  06220
Manufacturer Contact
adrian ternisien
2720, chemin de saint-bernard
porte 14
vallauris, 06220
FR   06220
MDR Report Key15138118
Report Number3016743107-2022-00007
Device Sequence Number14887096
Product Code MCM
UDI-Device Identifier03663227801842
UDI-Public(01)03663227801842(11)201102(17)231102
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
P200021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/02/2023
Device Model NumberNEURO ZTI CLA
Device Catalogue NumberM80184
Device Lot Number20-04758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer09/20/2021
09/20/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date10/29/2022
10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown